ACET JR MELTS GRAPE 20 160MG

ACET JR MELTS GRAPE 20 160MG

The Junior Strength Acetaminophen Pain Reliever and Fever Reducer Tablets from up & up™ can help your little one with their uncomfortable pain or fever symptoms. These grape-flavored chewable acetaminophen tablets are easier for kids to take, helping to alleviate sore throats, headaches, fever and symptoms of the flu and common cold.



ADVIL 400MG LIQUI-GELS XS 400MG

ADVIL 400MG LIQUI-GELS XS 400MG

Advil Extra Strength Liqui-Gels relieve migraine pain and symptoms such as nausea and sensitivity to light and sound, while targeting non-migraine headaches, menstrual and back pain.



ADVIL COLD & SINUS LIQ-GE

ADVIL COLD & SINUS LIQ-GE

They are formulated with a decongestant to relieve nasal congestion. You can count on this non-drowsy formula to relieve your cold and sinus symptoms, fast.



ADVIL LIQ-GEL RELIEF TO G 200MG

ADVIL LIQ-GEL RELIEF TO G 200MG

Get fast liquid relief, right where you need it most. Advil® Liqui-Gels® are faster and stronger on tough pain than Tylenol® Extra Strength. Advil® Liqui Gels® provide powerful relief of headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains of the common cold.



ALLERGY XST 20 50MG

ALLERGY XST 20 50MG

Non-drowsy relief against pollen, mold, dust and pets. Claritin® provides relief of symptoms that can be triggered by over 200 different allergens. Learn More



ALLERGY RELIEF 20 10MG

ALLERGY RELIEF 20 10MG

Non-drowsy relief against pollen, mold, dust and pets. Claritin® provides relief of symptoms that can be triggered by over 200 different allergens. Learn More



ANUSOL PLUS 12 20MG/10MG

ANUSOL PLUS 12 20MG/10MG

ANUSOL® with the added benefit of a topical anesthetic to help relieve the pain and itching. Each white, opaque suppository contains: pramoxine hydrochloride 20 mg and zinc sulfate monohydrate 10 mg. Non-medicinal ingredients: calcium phosphate, magnesium stearate, parabens and vegetable oil. Indications: Relieves the pain and discomfort of internal hemorrhoids.



ANUSOL PLUS 12 20MG/10MG

ANUSOL PLUS 12 20MG/10MG

Extra Pain Relief ANUSOL with the added benefit of a topical anesthetic to help relieve the pain and itching. Each white, opaque suppository contains: pramoxine hydrochloride 20 mg and zinc sulfate monohydrate 10 mg.



ANUSOL PLUS 30G 1%/0.5%

ANUSOL PLUS 30G 1%/0.5%

Anusol Plus Ointment provides temporary relief of the pain, burning, and itching associated with hemorroids.



APO-CAL 250 250MG

APO-CAL 250 250MG

This medication is typically used as a calcium supplement.



APO-LORATADINE 10MG

APO-LORATADINE 10MG

This medication contains an antihistamine. Typically, it is used for allergies. It may also be used for itching or to treat urticaria. Its effects can be felt within 1 hour.



AVEENO ULTRA-CALMING MOIS

AVEENO ULTRA-CALMING MOIS

For sensitive skin, nothing’s more important than balance. That’s where this ULTRA-CALMING® Daily Moisturizer comes in. Be prepared to glow with our exclusive CALMING FEVERFEW® formula, clinically proven to rebalance and soothe irritated skin. Gentle enough for daily use, you’ll see reduced redness in as little as one week.



AVEENO ULTRA-CALMING MOIS

AVEENO ULTRA-CALMING MOIS

For sensitive skin, nothing’s more important than balance. That’s where this ULTRA-CALMING® Daily Moisturizer comes in. Be prepared to glow with our exclusive CALMING FEVERFEW® formula, clinically proven to rebalance and soothe irritated skin. Gentle enough for daily use, you’ll see reduced redness in as little as one week.



BACITIN TOP 500 UNIT/GM OINTMENT

BACITIN TOP 500 UNIT/GM OINTMENT

This medication is used to prevent minor skin infections caused by small cuts, scrapes, or burns. Bacitracin works by stopping the growth of certain bacteria. It belongs to a class of drugs known as antibiotics.



BACTINE SP FIRST AID PUMP 0.13/2.5%

BACTINE SP FIRST AID PUMP 0.13/2.5%

Bactine Spray relieves the pain and itch of minor cuts, scrapes and burns on contact while it helps prevent skin infection by effectively killing germs. Plus, unlike hydrogen peroxide, it does not sting.



BIKINI ZONE DEPILATORY 2%

BIKINI ZONE DEPILATORY 2%

Stop irritation in your bikini area instantly with this fast-acting formula. It gives you quick relief from the bumps, irritation, and pain caused by shaving, waxing, and depilatories. It's a fast-absorbing formula that's dermatologist tested.



BUCKLEY'S JACK/JILL COUGH 2.5-5MG/5M

BUCKLEY'S JACK/JILL COUGH 2.5-5MG/5M

Buckley's Jack & Jill Cough, is a cough and cold liquid that provides effective relief of dry cough, and nasal congestion, due to colds.



BUCKLEY'S JACK/JILL COUGH 2.5-6.25MG

BUCKLEY'S JACK/JILL COUGH 2.5-6.25MG

Buckley's Jack & Jill Cough, is a cough and cold liquid that provides effective relief of dry cough, and nasal congestion, due to colds.



BUCKLEY'S BEDTIME 100ML 12.5-22/5

BUCKLEY'S BEDTIME 100ML 12.5-22/5

Buckley's Jack & Jill Bedtime Cough & Cold is a, nighttime cough suppressant that provides fast, effective relief of dry cough, nasal congestion, and sneezing and runny noses due to colds so your child can get to sleep



BUCKLEY'S CMPLT 250ML

BUCKLEY'S CMPLT 250ML

Fast-acting relief for up to 6 hours from cold and flu symptoms such as coughs, nasal and sinus congestion, and chest congestion. Works in your lungs to loosen and thin out mucus and phlegm, and has an expectorant to clear it from your chest. When it comes to being sick, there are two kinds of people in this world: those who want comfort, and those who want to get better. We make medicine for the second kind.



BUCKLEY'S COLD/SINUS 15/30/25MG

BUCKLEY'S COLD/SINUS 15/30/25MG

Get complete relief from all of your cold symptoms with Buckley's Cold & Sinus. Fast relief from headache, aches and pain, fever and chills, sore throat pain, sinus and nasal congestion, and dry cough.



BUCKLEY'S COLD/SINUS 15/30/325MG

BUCKLEY'S COLD/SINUS 15/30/325MG

Get complete relief from all of your cold symptoms with Buckley's Cold & Sinus. Fast relief from headache, aches and pain, fever and chills, sore throat pain, sinus and nasal congestion, and dry cough.



BUCKLEY'S COMPLETE DAY+MU 30-10-250

BUCKLEY'S COMPLETE DAY+MU 30-10-250

Don’t suffer through your day. Feel better, fast with Buckley’s Complete + Mucus Liquid Gels - Day/Night. Relieves your worst cold symptoms, including mucus. Try these to feel better fast and rest easy.



BUCKLEY'S CONGESTION & COUGH 150ML

BUCKLEY'S CONGESTION & COUGH 150ML

Fast relief of coughs and congestion due to cold and minor bronchial irritations.All Buckley's syrup now comes with twist cap only, there is no seal on the bottle.Only box is sealed from both ends.



BUCKLEY'S COUGH / COLD / 15-30-500

BUCKLEY'S COUGH / COLD / 15-30-500

Get extra strong symptom relief of headache, aches and pains, fever and chills, sore throat pain, dry cough, and sinus and nasal congestion.



BUCKLEY'S COUGH & COLD & FLU 150ML

BUCKLEY'S COUGH & COLD & FLU 150ML

Get extra strong symptom relief of headache, aches and pains, fever and chills, sore throat pain, dry cough, and sinus and nasal congestion.



BUCKLEY'S COUGH/COLD/FLU 15/30/500MG

BUCKLEY'S COUGH/COLD/FLU 15/30/500MG

Get extra strong symptom relief of headache, aches and pains, fever and chills, sore throat pain, dry cough, and sinus and nasal congestion.



BUCKLEY'S COUGH/COLD/FLU 15/30/500MG

BUCKLEY'S COUGH/COLD/FLU 15/30/500MG

Knock your symptoms out cold. Take Buckley's syrups, pills and lozenges at the first sign of colds and flus. Get fast, effective relief of your worst symptoms.



BUCKLEY'S LIQ-GEL DAY/NIG 325/15/6.25/30M

BUCKLEY'S LIQ-GEL DAY/NIG 325/15/6.25/30M

Knock your symptoms out cold. Take Buckley's syrups, pills and lozenges at the first sign of colds and flus. Get fast, effective relief of your worst symptoms.



BUCKLEYS CONGESTION & COUG 100/10MG/5ML

BUCKLEYS CONGESTION&COUG 100/10MG/5ML

Clear out chest congestion with fast-acting relief up to 6 hours from cold and flu symptoms such as coughs, chest congestion, and nasal and sinus congestion.



CEPACOL LOZENGE CHILDREN 0.6/MG1.2MG

CEPACOL LOZENGE CHILDREN 0.6/MG1.2MG

Get fast-acting, powerful sore throat and cough relief with mixed flavored Cepacol. Cough and sore throat lozenges provide relief to help you feel better.



CLEAN & CLEAR PERSA 28G 5%

CLEAN & CLEAR PERSA 28G 5%

CLEAN & CLEAR® PERSA-GEL® 5 is a unique formula that goes to work immediately, releasing the medicine deep into the pores where breakouts and pimples start and helps prevent them from coming back. This maximum strength Benzoyl Peroxide acne medication is the same ingredient recommended by doctors. Get clear and beautiful skin with this proven treatment.



DENOREX XST 2 IN 1 355ML 0.5/2.4/1.5%

DENOREX XST 2 IN 1 355ML 0.5/2.4/1.5%

Denorex contains effective anti-dandruff medicine plus an extra anti-itch ingredient found in no other dandruff shampoo. The Denorex tingle tells you it is working to provide temoporary relief from the itching, scaling and flaking of dandruff. Denorex Extra Strength + Conditioner contains medicine to controls psoriasis, seborrhea and dandruff, while the conditioners give your hair body, shine and manageablility.



DENOREX XST 355ML 0.5/2.4/1.5%

DENOREX XST 355ML 0.5/2.4/1.5%

Denorex Shampoo contains effective anti-dandruff medicine plus an extra anti-itch ingredient found in no other dandruff shampoo. The Denorex tingle tells you it is working to provide temporary relief from the itching, scaling and flaking of dandruff. Denorex Extra Strength Shampoo contains medicine to control the stubborn symptoms of psoriasis, seborrhea and dandruff.



DEQUADIN 16 0.25MG

DEQUADIN 16 0.25MG

Dequadin orange throat lozenge contains 0.25 mg of the antibacterial-antifungal ingredient Dequalinium chloride providing temporary relief of sore throat. Contains 0.25 mg of the antibacterial-antifungal ingredient dequalinium chloride in each lozenge A flavoured sucrose base lozenge providing temporary relief of sore throat Only 4 calories per lozenge No aftertaste Adults and children 2 years of age and older: Dissolve one lozenge slowly in the mouth. Repeat every two hours as needed. If sore throat is severe or persists for more than 2 days, consult a physician.



DEQUADIN ORAL PAINT 25ML 0.5%

DEQUADIN ORAL PAINT 25ML 0.5%

Deguadin Antibacterial Antifungal Oral Paint is a bactericide and fungicide that is effective against infections of the mouth. In a low concentration, the paint is effective against a wide range of pathogenic organisms. Contents: dequalinium chloride 0.5% w/v in a propylene glycol base. Contains 3.8% alcohol w/v.



DIMENHYDRINATE 30 50MG

DIMENHYDRINATE 30 50MG

This medication is typically used to control nausea and vomiting. It may also be used for motion sickness or to help relieve vertigo (dizziness). Its effects can be felt within 1 hour.



H&S 2/1 ACTIVE SPORT 1%

H&S 2/1 ACTIVE SPORT 1%

Head & Shoulders For Men Active Sport 2-in-1 - Head & Shoulders active sport men helps lock in scalp's moisture and leaves hair feeling hydrate.



H&S 2/1 PURELY GENTLE 1%

H&S 2/1 PURELY GENTLE 1%

Head & Shoulders Purely Gentle Anti-Dandruff 2 in 1 gently cleanses and conditions for a clean, refreshed scalp.